Filtros : "Petronilho, Gerson" Limpar

Filtros



Refine with date range


  • Source: Bulletin des Sciences Mathématiques. Unidade: IME

    Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS, EQUAÇÕES DIFERENCIAIS PARCIAIS DE 1ª ORDEM, EQUAÇÕES DIFERENCIAIS PARCIAIS HIPOELÍTICAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BAROSTICHI, Rafael F; CORDARO, Paulo Domingos; PETRONILHO, Gerson. Strong unique continuation for systems of complex vector fields. Bulletin des Sciences Mathématiques, Paris, v. 138, n. 4, p. 457-469, 2014. Disponível em: < http://dx.doi.org/10.1016/j.bulsci.2012.09.003 > DOI: 10.1016/j.bulsci.2012.09.003.
    • APA

      Barostichi, R. F., Cordaro, P. D., & Petronilho, G. (2014). Strong unique continuation for systems of complex vector fields. Bulletin des Sciences Mathématiques, 138( 4), 457-469. doi:10.1016/j.bulsci.2012.09.003
    • NLM

      Barostichi RF, Cordaro PD, Petronilho G. Strong unique continuation for systems of complex vector fields [Internet]. Bulletin des Sciences Mathématiques. 2014 ; 138( 4): 457-469.Available from: http://dx.doi.org/10.1016/j.bulsci.2012.09.003
    • Vancouver

      Barostichi RF, Cordaro PD, Petronilho G. Strong unique continuation for systems of complex vector fields [Internet]. Bulletin des Sciences Mathématiques. 2014 ; 138( 4): 457-469.Available from: http://dx.doi.org/10.1016/j.bulsci.2012.09.003
  • Source: Journal d'Analyse Mathematique. Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CASTELLANOS, Jairo E; CORDARO, Paulo Domingos; PETRONILHO, Gerson. Gevrey vectors in involutive tube structures and Gevrey regularity for the solutions of certain classes of semilinear systems. Journal d'Analyse Mathematique, New York, v. 119, p. 333-364, 2013. Disponível em: < http://dx.doi.org/ 10.1007/s11854-013-0011-4 > DOI: 10.1007/s11854-013-0011-4.
    • APA

      Castellanos, J. E., Cordaro, P. D., & Petronilho, G. (2013). Gevrey vectors in involutive tube structures and Gevrey regularity for the solutions of certain classes of semilinear systems. Journal d'Analyse Mathematique, 119, 333-364. doi:10.1007/s11854-013-0011-4
    • NLM

      Castellanos JE, Cordaro PD, Petronilho G. Gevrey vectors in involutive tube structures and Gevrey regularity for the solutions of certain classes of semilinear systems [Internet]. Journal d'Analyse Mathematique. 2013 ; 119 333-364.Available from: http://dx.doi.org/ 10.1007/s11854-013-0011-4
    • Vancouver

      Castellanos JE, Cordaro PD, Petronilho G. Gevrey vectors in involutive tube structures and Gevrey regularity for the solutions of certain classes of semilinear systems [Internet]. Journal d'Analyse Mathematique. 2013 ; 119 333-364.Available from: http://dx.doi.org/ 10.1007/s11854-013-0011-4
  • Source: Mathematische Zeitschrift. Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BAROSTICHI, Rafael F; CORDARO, Paulo Domingos; PETRONILHO, Gerson. On the Borel property for solutions to systems of complex vector fields. Mathematische Zeitschrift, Weinheim, v. 286, n. 14-15, p. 1439-1451, 2013. Disponível em: < http://dx.doi.org/10.1002/mana.201200231 > DOI: 10.1002/mana.201200231.
    • APA

      Barostichi, R. F., Cordaro, P. D., & Petronilho, G. (2013). On the Borel property for solutions to systems of complex vector fields. Mathematische Zeitschrift, 286( 14-15), 1439-1451. doi:10.1002/mana.201200231
    • NLM

      Barostichi RF, Cordaro PD, Petronilho G. On the Borel property for solutions to systems of complex vector fields [Internet]. Mathematische Zeitschrift. 2013 ; 286( 14-15): 1439-1451.Available from: http://dx.doi.org/10.1002/mana.201200231
    • Vancouver

      Barostichi RF, Cordaro PD, Petronilho G. On the Borel property for solutions to systems of complex vector fields [Internet]. Mathematische Zeitschrift. 2013 ; 286( 14-15): 1439-1451.Available from: http://dx.doi.org/10.1002/mana.201200231
  • Source: Geometric analysis of several complex variables and related topics. Conference titles: Workshop on Geometric Analysis of Several Complex Variables and Related Topics. Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BAROSTICHI, Rafael F; CORDARO, Paulo Domingos; PETRONILHO, Gerson. Analytic vectors in locally integrable structures. Anais.. Providence: AMS, 2011.Disponível em: DOI: 10.1090/conm/550/10864.
    • APA

      Barostichi, R. F., Cordaro, P. D., & Petronilho, G. (2011). Analytic vectors in locally integrable structures. In Geometric analysis of several complex variables and related topics. Providence: AMS. doi:10.1090/conm/550/10864
    • NLM

      Barostichi RF, Cordaro PD, Petronilho G. Analytic vectors in locally integrable structures [Internet]. Geometric analysis of several complex variables and related topics. 2011 ;Available from: https://doi.org/10.1090/conm/550/10864
    • Vancouver

      Barostichi RF, Cordaro PD, Petronilho G. Analytic vectors in locally integrable structures [Internet]. Geometric analysis of several complex variables and related topics. 2011 ;Available from: https://doi.org/10.1090/conm/550/10864
  • Source: Communications in Partial Differential Equations. Unidades: ICMC, IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS DE 1ª ORDEM

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BERGAMASCO, Adalberto Panobianco; CORDARO, Paulo Domingos; PETRONILHO, Gerson. Global solvability for a class of complex vector fields on the two-torus. Communications in Partial Differential Equations, New York, v. 29, n. 5/6, p. 785-819, 2004. Disponível em: < https://doi.org/10.1081/PDE-120037332 > DOI: 10.1081/PDE-120037332.
    • APA

      Bergamasco, A. P., Cordaro, P. D., & Petronilho, G. (2004). Global solvability for a class of complex vector fields on the two-torus. Communications in Partial Differential Equations, 29( 5/6), 785-819. doi:10.1081/PDE-120037332
    • NLM

      Bergamasco AP, Cordaro PD, Petronilho G. Global solvability for a class of complex vector fields on the two-torus [Internet]. Communications in Partial Differential Equations. 2004 ; 29( 5/6): 785-819.Available from: https://doi.org/10.1081/PDE-120037332
    • Vancouver

      Bergamasco AP, Cordaro PD, Petronilho G. Global solvability for a class of complex vector fields on the two-torus [Internet]. Communications in Partial Differential Equations. 2004 ; 29( 5/6): 785-819.Available from: https://doi.org/10.1081/PDE-120037332
  • Source: Mathematische Zeitschrift. Unidade: IME

    Subjects: ANÁLISE GLOBAL, EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BERGAMASCO, Adalberto Panobianco; CORDARO, Paulo Domingos; PETRONILHO, Gerson. Global solvability for certain classes of underdetermined systems of vector fields. Mathematische Zeitschrift, Berlin, v. 223, n. 2, p. 261-274, 1996. Disponível em: < http://dx.doi.org/10.1007/pl00004558 > DOI: 10.1007/pl00004558.
    • APA

      Bergamasco, A. P., Cordaro, P. D., & Petronilho, G. (1996). Global solvability for certain classes of underdetermined systems of vector fields. Mathematische Zeitschrift, 223( 2), 261-274. doi:10.1007/pl00004558
    • NLM

      Bergamasco AP, Cordaro PD, Petronilho G. Global solvability for certain classes of underdetermined systems of vector fields [Internet]. Mathematische Zeitschrift. 1996 ; 223( 2): 261-274.Available from: http://dx.doi.org/10.1007/pl00004558
    • Vancouver

      Bergamasco AP, Cordaro PD, Petronilho G. Global solvability for certain classes of underdetermined systems of vector fields [Internet]. Mathematische Zeitschrift. 1996 ; 223( 2): 261-274.Available from: http://dx.doi.org/10.1007/pl00004558
  • Source: Transactions of the American Mathematical Society. Unidade: ICMC

    Subjects: ANÁLISE HARMÔNICA, EQUAÇÕES DIFERENCIAIS PARCIAIS

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BERGAMASCO, Adalberto Panobianco; GERSZONOWICZ, Jorge A; PETRONILHO, Gerson. On the regularity up to the boundary in the Dirichlet problem for degenerate elliptic equations. Transactions of the American Mathematical Society, Providence, RI, v. 313, p. 317-29, 1989. DOI: 10.1090/s0002-9947-1989-0929659-7.
    • APA

      Bergamasco, A. P., Gerszonowicz, J. A., & Petronilho, G. (1989). On the regularity up to the boundary in the Dirichlet problem for degenerate elliptic equations. Transactions of the American Mathematical Society, 313, 317-29. doi:10.1090/s0002-9947-1989-0929659-7
    • NLM

      Bergamasco AP, Gerszonowicz JA, Petronilho G. On the regularity up to the boundary in the Dirichlet problem for degenerate elliptic equations. Transactions of the American Mathematical Society. 1989 ; 313 317-29.
    • Vancouver

      Bergamasco AP, Gerszonowicz JA, Petronilho G. On the regularity up to the boundary in the Dirichlet problem for degenerate elliptic equations. Transactions of the American Mathematical Society. 1989 ; 313 317-29.
  • Unidade: ICMC

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PETRONILHO, Gerson; BERGAMASCO, Adalberto Panobianco. Construcao de parametrizes e hipoeliticidade de certos problemas de fronteira. 1985.Universidade de São Paulo, Sao Carlos, 1985.
    • APA

      Petronilho, G., & Bergamasco, A. P. (1985). Construcao de parametrizes e hipoeliticidade de certos problemas de fronteira. Universidade de São Paulo, Sao Carlos.
    • NLM

      Petronilho G, Bergamasco AP. Construcao de parametrizes e hipoeliticidade de certos problemas de fronteira. 1985 ;
    • Vancouver

      Petronilho G, Bergamasco AP. Construcao de parametrizes e hipoeliticidade de certos problemas de fronteira. 1985 ;
  • Unidade: ICMC

    Assunto: OPERADORES DIFERENCIAIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PETRONILHO, Gerson; BERGAMASCO, Adalberto Panobianco. Operadores diferenciais parciais lineares analitico-hipoelitico de tipo principal. 1978.Universidade de São Paulo, Sao Carlos, 1978.
    • APA

      Petronilho, G., & Bergamasco, A. P. (1978). Operadores diferenciais parciais lineares analitico-hipoelitico de tipo principal. Universidade de São Paulo, Sao Carlos.
    • NLM

      Petronilho G, Bergamasco AP. Operadores diferenciais parciais lineares analitico-hipoelitico de tipo principal. 1978 ;
    • Vancouver

      Petronilho G, Bergamasco AP. Operadores diferenciais parciais lineares analitico-hipoelitico de tipo principal. 1978 ;

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021